The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 5, Issue 10

Contents: Annals of Numerical Mathematics Vol 4 1997
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Baltzer Science (

PostPosted: Thu Nov 21, 1996 4:11 pm    
Subject: Contents: Annals of Numerical Mathematics Vol 4 1997
Reply with quote

#17 Contents: Annals of Numerical Mathematics Vol 4 1997

Contents: Annals of numerical Mathematics Vol 4, 1997

The heritage of P.L. Chebyshev: A Festschrift in honor of the 70th
birthday of T.J. Rivlin

Editor: Charles A. Micchelli

Charles A. Micchelli

On the work of Theodore J. Rivlin
C.A. Micchelli

A brief preface
T.J. Rivlin

On Chebyshev polynomials in dynamics
R. Adler, B. Kitchens, C.A. Micchelli and C. Tresser 1

Renewal sequences and ordered partitions
J.M. Anderson and A. Hinkkanen 11

Bounds for the trace of the inverse and the determinant of symmetric
positive definite matrices
Z. Bai and G.H. Golub 29

On approximation by exponentials
B.J.C. Baxter and A. Iserles 39

A discrepancy lemma for oscillating polynomials and sign changes of the
error function of best approximants
H.-P. Blatt 55

On the zeros of various kinds of orthogonal polynomials
C. Brezinski and M. Redivo-Zaglia 67

On the lower semicontinuity of best rational Chebyshev approximation
B. Brosowski 79

Rivlin's problem
B. Brosowski and F. Deutsch 95

Lebesgue functions for polynomial interpolation -- a survey
L. Brutman 111

On a recovery problem
M. Buhmann and A. Pinkus 129

The approximate sampling theorem, Poisson's sum formula, a decomposition
theorem for Parseval's equation and their interconnections
P.L. Butzer and A. Gessinger 143

Support and foundation of bases
J.M. Carnicer, T.N.T. Goodman and J.M. Pen¬a 161

Lacunary interpolation by cosine polynomials
A.S. Cavaretta, C.R. Selvaraj and A. Sharma 181

A study of asymptotically optimal time-frequency localization by scaling
functions and wavelets
C.K. Chui and J.Z. Wang 193

A de Montessus theorem for multivariate homogeneous Pade¨ approximants
A. Cuyt and D.S. Lubinsky 217

The multiplicity of a spline zero
C. de Boor 229

Overconvergence of some simultaneous Hermite-Pade¨ interpolants
M.G. de Bruin and A. Sharma 239

Approximation by feed-forward neural networks
R.A. DeVore, K.I. Oskolkov and P.P. Petrushev 261

Uniqueness of least-norm generalized monosplines induced by log-concave
N. Dyn 289

On upper bounds for the number of extrema of Chebyshev alternants
M.K. El-Daou and E.L. Ortiz 301

Polynomial approximation of functions continuous on [-1, 1] and analytic on
(-1, 1)
D. Gaier 315

On the computation of special Sobolev-type orthogonal polynomials
W. Gautschi 329

On some recursive triangular systems
W.M.Y. Goh, E. Schmutz and J. Wimp 343

On a measure of dissimilarity between positive definite matrices
A.J. Hoffman and C.A. Micchelli 351

On computing $Ax$ and $pi^T A$, when A is sparse
A.J. Hoffman, W.R. Pulleyblank and J.A. Tomlin 359

The dynamics of group automorphisms
B. Kitchens 369

A variational approach to optimizing linear functionals over Haar spaces
A. Kroó and D. Schmidt 393

Weighted polynomial approximation of some entire functions on the real line
A. Kroó, J. Szabados and R.S. Varga 405

On monotone and convex approximation by splines with free knots
D. Leviatan and A. Shadrin 415

On optimal Padé-type cuts
A.P. Magnus 435

Subdivision schemes with non-negative masks converge always -- unless they
obviously cannot?
A.A. Melkman 451

On a measure of dissimilarity for normal probability densities
C.A. Micchelli 461

A splitting problem
D.J. Newman 479

Fast multipoint polynomial evaluation and interpolation
via computations with structured matrices V.Y. Pan, A. Zheng, X. Huang and
Y. Yu 483

Bernstein polynomials based on the q-integers
G.M. Phillips 511

A new iterative algorithm for thin plate spline interpolation in two
M.J.D. Powell 519

The Fundamental Theorem of Linear Programming applied to certain extremal
problems for polynomials
M.A. Qazi and Q.I. Rahman 529

Optimal recovery in translation-invariant spaces of functions
R. Schaback 547

The Chebyshev constant of a linear set
H.S. Shapiro 557

On the zeros of generalized Jacobi polynomials
P. Vértesi 561

Smoothing spline ANOVA fits for very large, nearly regular data sets, with
application to historical global climate data
G. Wahba and Z. Luo 579

Measurable entire functions
B. Weiss 599

Strong tractability of weighted tensor products
H. Wozniakowski 607

Summability of certain product ultraspherical orthogonal series in several
Y. Xu 623

Author index 639
All times are GMT + 1 Hour
Page 1 of 1

Jump to: 

disclaimer -
Powered by phpBB

This page was created in 0.025856 seconds : 18 queries executed : GZIP compression disabled